MathSciNet Relay Station
MathSciNet bibliographic data
MR849427 (88b:58144) 58G30 (46E35 53C80 58D30 83C30)
Bartnik, Robert The mass of an asymptotically flat manifold. Comm. Pure Appl. Math. 39 (1986), no. 5, 661–693.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement